# SDR DALA13016390946

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 857-859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54 FROM BS 857-859 AT PAX CABIN.  SEAT TRACK REPAIRED IAW SRM 53-05, FIG 4A.
